Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Got the contraceptive implant, have PCOS, stinging pain, have bleeding. What is going on?

I got the contraceptive implant exactly 1 month ago. Since then I have had my period 3 times but not continuously. I have PCOS and so before i only got my period for 3 days every few months. Every time my partner and I have foreplay, it stings a lot mostly on the outside, but often inside aswell. I am still a virgin, although my partner and I have been together a while and I'm sure the pain is nothing to do with the hymen. Afterwards the bleeding starts and stays for 6 or 7 days. I am assuming it to be my period, but i'm increasily concerned that it is something else.
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
It is possible for irregular bleeding to appear during the early days of contraception and this should subside as the body gets adjusted to the new hormonal levels. If this disturbance continues, you should consult your gynecologist for evaluation and if needed, a change of the contraception. Also, since you have discomfort around your vagina, though you are still a virgin, you would need a local exam to see the cause. Hope this information is useful. Take care.
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor